RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ivashchuk, Vladimir Dmitrievich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:220
Abstract pages:1115
Full texts:377
References:165
E-mail:

http://www.mathnet.ru/eng/person21504
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/253264

Publications in Math-Net.Ru
2009
1. Vladimir D. Ivashchuk, Vitaly N. Melnikov, “On Brane Solutions Related to Non-Singular Kac–Moody Algebras”, SIGMA, 5 (2009), 070, 34 pp.  mathnet  mathscinet  isi  scopus
1994
2. V. D. Ivashchuk, V. N. Melnikov, “Exact solutions in multidimensional cosmology with a term”, TMF, 98:2 (1994),  312–319  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:2 (1994), 212–217  isi
1992
3. V. D. Ivashchuk, “Tensor Banach algebras of projective type. II. The $l_1$ case”, TMF, 91:2 (1992),  192–206  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 91:2 (1992), 462–473  isi
4. V. D. Ivashchuk, “Tensor Banach algebras of projective type. I”, TMF, 91:1 (1992),  17–29  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 91:1 (1992), 336–345  isi
1990
5. V. D. Ivashchuk, “Invertibility of elements in infinite-dimensional Grassmann–Banach algebras”, TMF, 84:1 (1990),  13–22  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 84:1 (1990), 682–688  isi
1989
6. V. D. Ivashchuk, “Annihilators in infinite-dimensional Grassmann–Banach algebras”, TMF, 79:1 (1989),  30–40  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 79:1 (1989), 361–368  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019